# SDR DXTA2025072304309

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 2,122 hours, 1,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Keyway
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT OPEN MAIN CABIN DOOR BECAUSE KEY JUST SPINS GAINED ACCESS TO AIRCRAFT ON THE RAMP AT SIGNATURE SLC. CONFIRMED THAT THE KEY SPUN FREELY IN THE DOOR HANDLE BUT THE LOCK WOULD NOT UNLOCK. TECHS WERE ABLE TO GET THE LOCK TO UNLOCK AND ALLOW THE DOOR TO BE OPENED NORMALLY. TECHS CONTACTED MCC AND ADVISED THAT THE DOOR WAS UNLOCKED. DUE TO CURRENT FLIGHT SCHEDULE, MCC ELECTED TO PLACE THE DOOR LOCK ON MEL AT THIS TIME. MEL CODE 52-00-1-1. EXPIRATION DATE 17NOV2025. PERFORMED REQUIRED MEL PROCEDURE. SECURED AIRCRAFT AS REQUIRED.
